MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0G04, SZ 5 INSERT STEALTH FIBRA 10/BX; DXC

APPLIED MEDICAL RESOURCES A0G04, SZ 5 INSERT STEALTH FIBRA 10/BX; DXC
Model Number 7
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.The event is now reportable due to the sterile barrier being compromised by the two small holes.
 
Event or Problem Description
We finished our receiving inspection for invoice #(b)(4).Some of the products did not pass the receiving inspection because of particulate matter and so on.We would like applied medical to issue credit memo for the rejected items.
 
Additional Manufacturer Narrative
The event product unit was returned to applied medical for evaluation.Upon evaluation, engineering confirmed the complainant's experience of product pouch damage and determined that the sterile barrier of the pouch had been compromised.The pouch damage likely occurred during shipping and handling.The probability and criticality of harm resulting from this failure mode has been evaluated and was found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A0G04, SZ 5 INSERT STEALTH FIBRA 10/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6474308
Report Number2027111-2017-01680
Device Sequence Number18952397
Product Code DXC
UDI-Device Identifier00607915114756
UDI-Public(01)00607915114756(17)210731(30)01(10)1275992
Combination Product (Y/N)N
PMA/510(K) Number
7
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2021
Device Model Number7
Device Catalogue Number7
Device Lot Number1275992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1